# SDR N6WA2016022201

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 26,823 hours, 19,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER EXIT LIGHT INOPERATIVE.  DEFERRED REAR CEILING EMER LIGHT IAW NEF 33-51-01B 2A CAT C.
